# SDR CA040204013

- Difficulty date: February 26, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED SMOKE/SPARKS FROM CO-PILOTS FLOOD LIGHTS ON SIDE PANEL BELOW BASE OF WINDSHIELD WITH BURN MARKS ON PLASTIC AREA AT BASE OF W/S AND SIDE WINDOW. REMOVED AND REPLACED F/OS MIDDLE FLOOD LIGHT ASSY IAW AMM 33-11-03 AND OPS CHECKED SERVICEABLE.
